Juvederm. Bruising or Tyndall effect? (Photo)

I had Juvederm injected in my tear through 2 weeks ago.,now I have this discoloration..Is this bruising?? Or Tyndall effect??

Doctor Answers 4

Bruising vs Tyndall effect

Thanks for your question.  It is difficult to determine what is going on without an in person consultation.  If this is bruising, and if you were treated with Juvederm 2 weeks ago, I would expect it to fully resolve in another 2 weeks.  If it persists, it likely is superficially placed filler causing a Tyndall effect. You should go back to your physician injector and they can inject hyaluronidase to dissolve the filler and hopefully improve the appearance. Best of luck to you!


Hinsdale Dermatologic Surgeon
5.0 out of 5 stars 6 reviews

Juvederm and tyndall

I suspect this is Tyndall, but I hope to be wrong. By the time you read this, you will know because Im answering this 3 weeks post injection. IF its still blue- its Tyndall. Tyndall is due to too much HA fillers such as Juvederm or Restylane injected too superficially.

Good news, it is reversible with an enzyme. I place my tear trough fillers deep, this helps reduce filler migration and also Tyndall. Superficial placement needs to be be done v v cautiously, with only a tiny correction. 

All the best

Dr Davin Lim
Laser and aesthetic dermatologist
Brisbane, Australia. 

Davin Lim, MBBS, FACD
Brisbane Dermatologist
4.7 out of 5 stars 62 reviews

Tyndall Effect -- From Fillers Like Restylane or Juvederm in Thin Skin

This can be reversed with hyaluronidase. I suggest you see an expert for treatment.  Consider venus legacy to speed up the healing.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Juvederm Under the Eyes

It is difficult to say from the photos if this is bruising or the Tyndall effect.  If it does not resolve then it is the Tyndall effect.  If you don't like the results you can return to dissolve the product with Vitrase.  Please consult an expert.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.